Take Phazyme - and the gas is gone.
Relieves bloating, pressure or fullness commonly referred to as gas. Ultra Strength Phazyme has the highest dose of simethicone available. Goes to work in minutes. Contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians and pharmacists for relief of gas.
Swallow one or two softgels as needed after a meal. Do not exceed two softgels per day except under the advice and supervision of a physician. Store at room temperature 59 degrees-86 degrees F (15 degrees-30 degrees C).
Each Softgel: Simethicone 180 mg
FD&C Yellow No. 6; Gelatin; Glycerin; White Edible Ink
Stop use and ask a doctor if condition persists. Keep out of reach of children.